MENU

You are here

Publications

Export 63 results:
Filters: First Letter Of Title is A  [Clear All Filters]
2017
Stabile G, Hijazi S, Lorenzi S, Mola A, Rozza G. Advances in Reduced order modelling for CFD: vortex shedding around a circular cylinder using a POD-Galerkin method. Communication in Applied Industrial Mathematics [Internet]. 2017 . Available from: https://arxiv.org/abs/1701.03424
Berti M, Delort J-M. Almost global existence of solutions for capillarity-gravity water waves equations with periodic spatial boundary conditions.; 2017. Available from: http://preprints.sissa.it/handle/1963/35285
Cotti G, Guzzetti D. Analytic geometry of semisimple coalescent Frobenius structures. Random Matrices: Theory and Applications [Internet]. 2017 ;06:1740004. Available from: https://doi.org/10.1142/S2010326317400044
Feltrin G, Zanolin F. An application of coincidence degree theory to cyclic feedback type systems associated with nonlinear differential operators. Topol. Methods Nonlinear Anal. [Internet]. 2017 ;50:683–726. Available from: https://doi.org/10.12775/TMNA.2017.038
Pitton G, Rozza G. On the Application of Reduced Basis Methods to Bifurcation Problems in Incompressible Fluid Dynamics. Journal of Scientific Computing. 2017 .
Fonda A, Gidoni P. An avoiding cones condition for the Poincaré–Birkhoff Theorem. Journal of Differential Equations [Internet]. 2017 ;262:1064 - 1084. Available from: http://www.sciencedirect.com/science/article/pii/S0022039616303278
2016
Salmoiraghi F, Ballarin F, Corsi G, Mola A, Tezzele M, Rozza G. Advances in geometrical parametrization and reduced order models and methods for computational fluid dynamics problems in applied sciences and engineering: overview and perspectives. In: Papadrakakis M, Papadopoulos V, Stefanou G, Plevris V Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Proceedings of the ECCOMAS Congress 2016, VII European Conference on Computational Methods in Applied Sciences and Engineering,. Crete, Greece: ECCOMAS; 2016.
Bellettini G, Tealdi L, Paolini M. On the area of the graph of a piecewise smooth map from the plane to the plane with a curve discontinuity. ESAIM: COCV [Internet]. 2016 ;22(1):29-63. Available from: https://www.esaim-cocv.org/articles/cocv/abs/2016/01/cocv140065/cocv140065.html
Bertola M, Tovbis A. On asymptotic regimes of orthogonal polynomials with complex varying quartic exponential weight. SIGMA Symmetry Integrability Geom. Methods Appl. [Internet]. 2016 ;12:Paper No. 118, 50 pages. Available from: http://dx.doi.org/10.3842/SIGMA.2016.118

Pages

Sign in